# SDR DXTA2009110503846

- Difficulty date: November 4, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK436
- Aircraft time: 2,119 hours, 1,997 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 14003110
- Part serial: 2331
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 529 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS REQUIRE EXCESSIVE AMOUNT OF FORCE TO ENGAGE BRAKES. BRAKES CATCH UNEVENLY.  REMOVED LT WHEEL TRANSDUCER.  INSTALLED OVERHAULED TRANSDUCER.  OPS CHECKED GOOD.  IAW MM 32-40-00-201. REMOVED RT WHEEL TRANSDUCER.  BENCHED CHECKED GOOD.  INSTALLED TRANSDUCER. OPS CHECKED GOOD IAW MM 32-40-00-201.
